# SDR SWAA2025041423697

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 55,513 hours, 33,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER CRACKED/BROKEN<[01] REMOVED AND REPLACED INDICATOR EXIT ASSY L1 DOOR IN REF TO 33-51-01. OPS CHECK GOOD
